ONE‐DIMENSIONAL MODELS OF ANISOTROPIC FLUIDS

Joel L. Lebowitz, Jerome Percus

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)351-359
Number of pages9
JournalAnnals of the New York Academy of Sciences
Volume410
Issue number1
DOIs
StatePublished - 1983

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)
  • History and Philosophy of Science

Cite this

ONE‐DIMENSIONAL MODELS OF ANISOTROPIC FLUIDS. / Lebowitz, Joel L.; Percus, Jerome.

In: Annals of the New York Academy of Sciences, Vol. 410, No. 1, 1983, p. 351-359.

Research output: Contribution to journalArticle

Lebowitz, Joel L. ; Percus, Jerome. / ONE‐DIMENSIONAL MODELS OF ANISOTROPIC FLUIDS. In: Annals of the New York Academy of Sciences. 1983 ; Vol. 410, No. 1. pp. 351-359.
@article{528e5801305a48b6bcefd42f34f2ba96,
title = "ONE‐DIMENSIONAL MODELS OF ANISOTROPIC FLUIDS",
author = "Lebowitz, {Joel L.} and Jerome Percus",
year = "1983",
doi = "10.1111/j.1749-6632.1983.tb23333.x",
language = "English (US)",
volume = "410",
pages = "351--359",
journal = "Annals of the New York Academy of Sciences",
issn = "0077-8923",
publisher = "Wiley-Blackwell",
number = "1",

}

TY - JOUR

T1 - ONE‐DIMENSIONAL MODELS OF ANISOTROPIC FLUIDS

AU - Lebowitz, Joel L.

AU - Percus, Jerome

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=84989011985&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84989011985&partnerID=8YFLogxK

U2 - 10.1111/j.1749-6632.1983.tb23333.x

DO - 10.1111/j.1749-6632.1983.tb23333.x

M3 - Article

VL - 410

SP - 351

EP - 359

JO - Annals of the New York Academy of Sciences

JF - Annals of the New York Academy of Sciences

SN - 0077-8923

IS - 1

ER -